Search Results

There are 1679 results for: content related to: On the signal degradation induced by the interpolation and the sampling rate reduction in aeroacoustics hybrid methods

  1. Improved production implicit continuous-fluid Eulerian method for compressible flow problems in Uintah

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 5, 20 June 2012, Pages: 926–965, L. T. Tran and M. Berzins

    Version of Record online : 20 JUL 2011, DOI: 10.1002/fld.2620

  2. Stabilized finite element formulations for liquid membranes and their application to droplet contact

    International Journal for Numerical Methods in Fluids

    Volume 75, Issue 7, 10 July 2014, Pages: 519–545, Roger A. Sauer

    Version of Record online : 25 MAR 2014, DOI: 10.1002/fld.3905

  3. An adaptive multiresolution semi-intrusive scheme for UQ in compressible fluid problems

    International Journal for Numerical Methods in Fluids

    Volume 78, Issue 10, 10 August 2015, Pages: 595–637, R. Abgrall, P. M. Congedo, G. Geraci and G. Iaccarino

    Version of Record online : 27 MAR 2015, DOI: 10.1002/fld.4030

  4. High-order ADER-WENO ALE schemes on unstructured triangular meshes—application of several node solvers to hydrodynamics and magnetohydrodynamics

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 10, 10 December 2014, Pages: 737–778, W. Boscheri, M. Dumbser and D. S. Balsara

    Version of Record online : 23 AUG 2014, DOI: 10.1002/fld.3947

  5. Interface control domain decomposition methods for heterogeneous problems

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 8, 20 November 2014, Pages: 471–496, Marco Discacciati, Paola Gervasio and Alfio Quarteroni

    Version of Record online : 6 AUG 2014, DOI: 10.1002/fld.3942

  6. Wetting boundary conditions in numerical simulation of binary fluids by using phase-field method: some comparative studies and new development

    International Journal for Numerical Methods in Fluids

    Volume 77, Issue 3, 30 January 2015, Pages: 123–158, Jun-Jie Huang, Haibo Huang and Xinzhu Wang

    Version of Record online : 25 NOV 2014, DOI: 10.1002/fld.3975

  7. A numerical analysis of a class of generalized Boussinesq-type equations using continuous/discontinuous FEM

    International Journal for Numerical Methods in Fluids

    Volume 69, Issue 7, 10 July 2012, Pages: 1186–1218, N.D. Lopes, P.J.S. Pereira and L. Trabucho

    Version of Record online : 19 JUL 2011, DOI: 10.1002/fld.2631

  8. Shape optimization approaches to free-surface problems

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 11, 20 April 2014, Pages: 818–845, H. Kasumba

    Version of Record online : 30 JAN 2014, DOI: 10.1002/fld.3876

  9. A novel multidimensional solution reconstruction and edge-based limiting procedure for unstructured cell-centered finite volumes with application to shallow water dynamics

    International Journal for Numerical Methods in Fluids

    Volume 71, Issue 5, 20 February 2013, Pages: 584–633, A. I. Delis and I. K. Nikolos

    Version of Record online : 17 APR 2012, DOI: 10.1002/fld.3674

  10. Deconvolution-based nonlinear filtering for incompressible flows at moderately large Reynolds numbers

    International Journal for Numerical Methods in Fluids

    Volume 81, Issue 8, 20 July 2016, Pages: 463–488, L. Bertagna, A. Quaini and A. Veneziani

    Version of Record online : 14 DEC 2015, DOI: 10.1002/fld.4192

  11. Fitted finite element discretization of two-phase Stokes flow

    International Journal for Numerical Methods in Fluids

    Marco Agnese and Robert Nürnberg

    Version of Record online : 10 MAY 2016, DOI: 10.1002/fld.4237

  12. A fixed-grid b-spline finite element technique for fluid–structure interaction

    International Journal for Numerical Methods in Fluids

    Volume 74, Issue 9, 30 March 2014, Pages: 623–660, T. Rüberg and F. Cirak

    Version of Record online : 13 DEC 2013, DOI: 10.1002/fld.3864

  13. An adaptive finite element method for the modeling of the equilibrium of red blood cells

    International Journal for Numerical Methods in Fluids

    Volume 80, Issue 7, 10 March 2016, Pages: 397–428, Aymen Laadhari, Pierre Saramito and Chaouqi Misbah

    Version of Record online : 3 SEP 2015, DOI: 10.1002/fld.4086

  14. An algebraic variational multiscale-multigrid-multifractal method (AVM4) for large-eddy simulation of turbulent variable–density flow at low Mach number

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 7, 10 November 2014, Pages: 416–449, U. Rasthofer, G. C. Burton, W. A. Wall and V. Gravemeier

    Version of Record online : 5 AUG 2014, DOI: 10.1002/fld.3940

  15. Strongly singular and hypersingular integrals for aeroacoustic incident fields

    International Journal for Numerical Methods in Fluids

    Volume 77, Issue 5, 20 February 2015, Pages: 274–318, P. Croaker, N. Kessissoglou and S. Marburg

    Version of Record online : 17 DEC 2014, DOI: 10.1002/fld.3980

  16. An embedded boundary framework for compressible turbulent flow and fluid–structure computations on structured and unstructured grids

    International Journal for Numerical Methods in Fluids

    Volume 76, Issue 6, 30 October 2014, Pages: 366–395, V. Lakshminarayan, C. Farhat and A. Main

    Version of Record online : 20 JUL 2014, DOI: 10.1002/fld.3937

  17. An augmented velocity–vorticity–pressure formulation for the Brinkman equations

    International Journal for Numerical Methods in Fluids

    Volume 79, Issue 3, 30 September 2015, Pages: 109–137, Verónica Anaya, Gabriel N. Gatica, David Mora and Ricardo Ruiz-Baier

    Version of Record online : 12 MAY 2015, DOI: 10.1002/fld.4041

  18. Algorithm for analysis of flows in ribbed annuli

    International Journal for Numerical Methods in Fluids

    Volume 68, Issue 7, 10 March 2012, Pages: 805–838, H. V. Moradi and J. M. Floryan

    Version of Record online : 2 MAY 2011, DOI: 10.1002/fld.2581

  19. Anisotropic mesh adaptation driven by a recovery-based error estimator for shallow water flow modeling

    International Journal for Numerical Methods in Fluids

    Volume 70, Issue 3, 30 September 2012, Pages: 269–299, G. M. Porta, S. Perotto and F. Ballio

    Version of Record online : 15 SEP 2011, DOI: 10.1002/fld.2688

  20. Efficient approximation of Sparse Jacobians for time-implicit reduced order models

    International Journal for Numerical Methods in Fluids

    Răzvan Ştefănescu and Adrian Sandu

    Version of Record online : 23 JUN 2016, DOI: 10.1002/fld.4260